Modelling of the thermodynamic and solvation properties of electrolyte solutions with the statistical associating fluid theory for potentials of variable range

File Description SizeFormat 
Schreckenberg et al.pdfAccepted version1.39 MBAdobe PDFView/Open
Title: Modelling of the thermodynamic and solvation properties of electrolyte solutions with the statistical associating fluid theory for potentials of variable range
Authors: Schreckenberg, JMA
Dufal, S
Haslam, AJ
Adjiman, CS
Jackson, G
Galindo, A
Item Type: Journal Article
Issue Date: 1-Sep-2014
URI: http://hdl.handle.net/10044/1/18700
DOI: http://www.dx.doi.org/10.1080/00268976.2014.910316
ISSN: 0026-8976
Publisher: TAYLOR & FRANCIS LTD
Start Page: 2339
End Page: 2364
Journal / Book Title: MOLECULAR PHYSICS
Volume: 112
Issue: 17
Copyright Statement: © 2014 Taylor & Francis. ‘This is an Author's Original Manuscript of an article whose final and definitive form, the Version of Record, has been published in the Molecular Physics :an International Journal at the Interface Between Chemistry and Physics, 2014. copyright Taylor & Francis., available online at: http://www.tandfonline.com/10.1080/00268976.2014.910316
Publication Status: Published
Appears in Collections:Chemical Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons